# SDR MASA2015070312213

- Difficulty date: July 3, 2015
- Submitted: July 4, 2015
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 27,450 hours, 22,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS COME ON UNCOMMANDED.  MAINTENANCE STILL TROUBLESHOOTING.
